Torsion matrices over commutative integral group rings.

Título inglés Torsion matrices over commutative integral group rings.
Título español Matrices de torsión sobre anillos de grupos integrales conmutativos.
Autor/es Lee, Gregory T. ; Sehgal, Sudarshan K.
Organización Dep. Math. Sci. Univ. Alberta, Edmonton (Alberta), Canada
Revista 0214-1493
Publicación 2000, 44 (2): 359-367, 9 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let ZA be the integral group ring of a finite abelian group A, and n a positive integer greater than 5. We provide conditions on n and A under which every torsion matrix U, with identity augmentation, in GLn(ZA) is conjugate in GLn(QA) to a diagonal matrix with group elements on the diagonal. When A is infinite, we show that under similar conditions, U has a group trace and is stably conjugate to such a diagonal matrix.
Clasificación UNESCO 120106
Palabras clave español Grupos de matrices ; Anillos conmutativos
Código MathReviews MR1800813
Icono pdf Acceso al artículo completo